# SDR A6WA201040230

- Difficulty date: March 15, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 AND RBL 18 HAS CRACK ON INBD CLIP R & R CLIP WITH NEW AIW SRM 51-42-06, 51-42-21.
